MathSciNet Relay Station
MathSciNet bibliographic data
MR1797269 (2001j:11126) 11Y50 (11D41 11D59)
Poulakis, Dimitrios; Voskos, Evaggelos On the practical solution of genus zero Diophantine equations. J. Symbolic Comput. 30 (2000), no. 5, 573–582.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement